Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 629074, 11 pages
http://dx.doi.org/10.1155/2014/629074
Research Article

Oscillation Criteria for Certain Even Order Neutral Delay Differential Equations with Mixed Nonlinearities

School of Mathematical Sciences, University of Jinan, Jinan, Shandong 250022, China

Received 16 March 2014; Accepted 21 June 2014; Published 3 August 2014

Academic Editor: Tongxing Li

Copyright © 2014 Zhen-Lai Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish some oscillation criteria for the following certain even order neutral delay differential equations with mixed nonlinearities: where is even integer, and Our results generalize and improve some known results for oscillation of certain even order neutral delay differential equations with mixed nonlinearities.